# SDR 2013FA0000413

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: General aviation
- Aircraft: N527CC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180063
- Aircraft time: 24 hours
- System (JASC): 2730 · Elevator Control System
- Part: Cotter Pin
- Condition: Missing
- Location: Elev Bellcrank
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING OF NEW ACFT FOR CONTRACT COMPLIANCE VERIFICATION DISCOVERED UP ELEVATOR CABLE TO ELEVATOR BELLCRANK ATTACH BOLT NUT (CASLTELLATED NUT) MISSING COTTER KEY.  NUT WAS STILL PRESENT BUT APPEARED TO HAVE "BACKED OFF" 1 TO 1.5 TURNS.
